# SDR REXA2016062601218

- Difficulty date: June 26, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,799 hours, 21,030 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Flt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLIGHT SPOILER IS DENTED.  REPAIRED IAW CRJ257-04486
